# SDR CA960828001

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A34
- System (JASC): 7320 · Fuel Controlling System
- Part: P3 Tube
- Part number: 3014216
- Condition: Fractured
- Location: Fcu Side
- Part time: 2,975 hours
- Stage of operation: AP
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) ON APPROACH THE #1 ENGINE ROLLED BACK TO IDLE. THE ENGINE WAS SECURED AND THE AIRCRAFT LANDED WITHOUT INCIDENT. POST FLIGHT INSPECTION FOUND A FRACTURED P3 TUBE NEAR THE COUPLING NUT ON THE FCU SIDE. THE TUBE HAD BEEN INSPECTED ON 22 MAY 1996.
